# SDR TRAX200800506

- Difficulty date: April 8, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 12,312 hours, 10,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VERTICAL LEG OF UPPER ATTACH ANGLE FOR FLOORBOARDS STA 280 LBL 12 (MARKED).  REPAIRED VERTICAL LEG OF UPPER ATTACH ANGLE IAW REO 601R-53-11-136
